AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
Thread Tools Display Modes
Migrain
Old
  (#1)
ORACLE
Perfection Personifide
 
ORACLE's Avatar
 
Offline
Posts: 3,069
Join Date: Dec 2004
Location: Tx
Migrain - 05-18-2005, 06:39 PM

I've had a migrain like headache all fricken day. I think it's because of the Anadrol i'm taking at 100mgs. It's suppossed to be a side effect..does anyone know if it's gonna be like this the entire time i'm taking it? I haven't used Anadrol until now it's normally been Dbol
   
Reply With Quote
Old
  (#2)
Jaysonl1424
Registered User
 
Offline
Posts: 579
Join Date: Nov 2004
05-18-2005, 07:13 PM

hmmmm they say taht is a side effect but why u starting out with 100mg O.. U should doo one week 50mg then do 100mg... Becaues it could just be becaues ur using it at that high dossage.. try bumping it down n if it doesnt goo away then ditch it
   
Reply With Quote
Old
  (#3)
ORACLE
Perfection Personifide
 
ORACLE's Avatar
 
Offline
Posts: 3,069
Join Date: Dec 2004
Location: Tx
05-18-2005, 07:27 PM

Quote:
Originally Posted by Jaysonl1424
hmmmm they say taht is a side effect but why u starting out with 100mg O.. U should doo one week 50mg then do 100mg... Becaues it could just be becaues ur using it at that high dossage.. try bumping it down n if it doesnt goo away then ditch it
When i calculated the dosage for my body weight i could go up to 100mgs. So i said what the heck why not
   
Reply With Quote
Old
  (#4)
ORACLE
Perfection Personifide
 
ORACLE's Avatar
 
Offline
Posts: 3,069
Join Date: Dec 2004
Location: Tx
05-18-2005, 07:27 PM

it's just this migrain is a bitch
   
Reply With Quote
Old
  (#5)
Jaysonl1424
Registered User
 
Offline
Posts: 579
Join Date: Nov 2004
05-18-2005, 07:29 PM

hmm try lowering it all i can think off and see if it still there u know.. other than that i donno.. w.e u doo dont take Tylonel that is TOXIC more than anadrol
   
Reply With Quote
Old
  (#6)
wolfyEVH
Guest
 
Posts: n/a
05-18-2005, 08:44 PM

i wouldnt be blaiming it on drol already........isnt this only your second day???
   
Reply With Quote
Old
  (#7)
gregdiesel
AnaSCI's Ivan Drago
 
Offline
Posts: 534
Join Date: Apr 2005
05-18-2005, 10:56 PM

blood pressure bro. check it and keep an eye on it.
   
Reply With Quote
Old
  (#8)
Freejay
Registered User
 
Freejay's Avatar
 
Offline
Posts: 877
Join Date: Feb 2005
Location: Michigan
05-18-2005, 11:05 PM

If you must take something for pain, take Ibuprophen bro (advil, motrin, etc.) It is also a decent anti inflamatory.


American Bad Ass!! :rockon:
   
Reply With Quote
Old
  (#9)
ORACLE
Perfection Personifide
 
ORACLE's Avatar
 
Offline
Posts: 3,069
Join Date: Dec 2004
Location: Tx
05-18-2005, 11:07 PM

Quote:
Originally Posted by wolfyEVH
i wouldnt be blaiming it on drol already........isnt this only your second day???
It is my second day but i'm doing 100mgs ED. It was throbbing to hell tonight as i worked out but it's gone now. I know it's my second day but i'm already starting to look "filled" out more. But i have been eating my ass off for the last 2 days.
   
Reply With Quote
Old
  (#10)
Ironaddict
Registered User
 
Ironaddict's Avatar
 
Offline
Posts: 238
Join Date: Apr 2005
Location: In my own world
05-19-2005, 12:55 AM

Drol for sure. Your blood serum is circulating the Drol in heavy dosages so your migraine should feel like something is squeezing your head and your eyeballs should feel like they are aching and throbbing. Blood pressure is up and the Drol is the culprit. Maybe drop down and increase the dosage over the next couple of weeks to give your system some recognize time.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -4. The time now is 05:22 AM.


Copyright © 2003-2019 AnaSCI.org. All rights reserved.